# SDR ASOA2014052710589

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 364 INTERCOSTAL BETWEEN 26L & 26R CORRODED.   R & R INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
